MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 04618858190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned the results for 2 patient samples tested for elecsys toxo igm (toxo igm) on a cobas e 411 analyzer (rack system).Patient 1: on (b)(6) 2023, the toxo igm result was 0.832 coi (borderline).On (b)(6) 2023, the toxo igm result was 0.891 coi (borderline).On (b)(6) 2023, the chemiluminescent immunoassay (clia) method toxo igm result was 4.3 ua/ml (negative).Patient 2: on (b)(6) 2023, the toxo igm result was 0.956 coi (borderline).On (b)(6) 2023, the toxo igm result was 1.02 coi (positive).On (b)(6) 2023, the toxo igm result was 1.02 coi (positive).
 
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(6).Calibration was last performed on (b)(6) 2023 with acceptable results.Qc was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The reagent performs within specification.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18006848
Report Number1823260-2023-03423
Device Sequence Number12408655
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number04618858190
Device Lot Number67194901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale